# SDR IPXA2020061556525

- Difficulty date: May 27, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 62,662 hours, 14,492 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5A70441
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C FUSELAGE SKIN IS BULGED JUST FWD OF STA 5-32 AT LONGERON 51L.  REPAIRED FUSELAGE SKIN CORROSION BETWEEN STA 5-11 - 5-32 AT LONGERON 51L IAW EA 011-5340-01-A8308 REV IR AND EO MD11-5340-76855-A. (MAJOR)
